# SDR COMA0260314

- Difficulty date: May 14, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 18,412 hours, 17,704 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 99082H3109
- Condition: Cracked
- Location: Cockpit
- Part time: 6,685 hours, 6,759 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 9464. DURING REPOSITIONING FLIGHT TO TYS FROM CVG (NON-REVENUE) THE CAPTAINS' WINDSHIELD CENTER PANE SHATTERED WHEN CLIMBING THROUGH 13,500 FEET.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.REPLACED THE CAPTAINS WINDSHIELD.
